Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2012, Article ID 752950, 18 pages
http://dx.doi.org/10.1155/2012/752950
Research Article

On Stochastic Finite-Time Control of Discrete-Time Fuzzy Systems with Packet Dropout

1College of Science, Henan University of Technology, Zhengzhou 450001, China
2Department of Mathematics, Zhengzhou University, Zhengzhou 450001, China

Received 22 August 2011; Accepted 27 October 2011

Academic Editor: M. De la Sen

Copyright © 2012 Yingqi Zhang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yingqi Zhang, Caixia Liu, and Xiaowu Mu, “On Stochastic Finite-Time Control of Discrete-Time Fuzzy Systems with Packet Dropout,” Discrete Dynamics in Nature and Society, vol. 2012, Article ID 752950, 18 pages, 2012. https://doi.org/10.1155/2012/752950.